Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Note on Fisher's Inequality for Balanced Incomplete Block Designs

R. C. Bose
The Annals of Mathematical Statistics
Vol. 20, No. 4 (Dec., 1949), pp. 619-620
Stable URL: http://www.jstor.org/stable/2236321
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
619
    619
  • Thumbnail: Page 
620
    620